Menu: Home :: go to Journal :: switch to Russian :: switch to English
You are here: all Journals and Issues→ Journal→ Issue→ Article

Gaussian models of fluctuation electromagnetic field

Annotation

Stochastic electromagnetic field that describes its thermal fluctuations in bounded cavity is studied. The general form of the correlation function Kij x,t; y,s is found in the case when the random electromagnetic field is gaussian with zero average and the stochastic space uniformity and the stationarity are assumed.

Keywords

fluctuation electromagnetic field; gaussian random field; Maxwell 's equations; stochastic model; correlation function

Full-text in one file

Download

UDC

532

Pages

125-129

References

1. Born M. Atomnaya fizika. M.: Mir, 1965. 492 s. 2. Rytov S.M. Teoriya elektricheskikh fluktuatsiy i teplovogo izlucheniya. M.: Izd-vo AN SSSR, 1953. 3. Rytov S.M., Tatarskiy V.I., Kravtsov Yu.A. Vvedenie v statisticheskuyu radiofiziku: v 2 ch. M.: Nauka, 1978. Ch. 2. Sluchaynye polya. 464 c. 4. Klauder Dzh., Sudarshan E. Osnovy kvantovoy optiki. M.: Mir, 1970. 428 c. 5. Fat L.T., Virchenko Yu.P. Dvizhenie chastitsy v sluchaynom stokhasticheski odnorodnom i izotropnom magnitnom pole s chastotnym spektrom belogo shuma // Differentsial'nye uravneniya i ikh prilozheniya: materialy Mezhdunar. konf., 26–31 maya 2013 g., g. Belgorod. Belgorod: Politerra, 2013. C. 192-193. 6. Fat Lam Tan, Virchenko Yu.P. Stokhasticheski odnorodnye i izo-tropnye magnitnye polya // Belgorod State University Scientific Bulletin Mathematics & Physics. 2013. T. 19 (162). № 32. S. 176-183. 7. Fat Lam Tan, Virchenko Yu.P. O teoreme Gel'mgol'tsa dlya pochti-periodicheskikh v srednem kvadratichnom vektornykh poley // Belgorod State University Scientific. Bulletin Mathematics & Physics. 2013. T. 26 (169). № 33. S. 99-104. 8. Lam Tan Fat, Virchenko Yu.P. Stokhasticheski odnorodnye i izotropnye solenoidal'nye gaussovskie polya // Tezisy zimney matematicheskoy shkoly S.G. Kreyna. Voronezh: VGU, 2014. C. 204-208. 9. Lam Tan Fat, Virchenko Yu.P. Gaussovskie pochti periodicheskie v srednem kvadratichnom solenoidal'nye vektornye polya // Belgorod State University Scientific. Bulletin Mathematics & Physics. 2014. T. 5 (176). № 34. S. 134-141.

Received

2014-12-23

Section of issue

Scientific articles

Для корректной работы сайта используйте один из современных браузеров. Например, Firefox 55, Chrome 60 или более новые.